UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the unsolvability of inverse singular value problems almost everywhere Journal article
Linear and Multilinear Algebra, 2019,Volume: 67,Issue: 5,Page: 987-994
Authors:  Chen,Xiao Shan;  Sun,Hai Wei
Favorite  |  View/Download:4/0  |  Submit date:2019/05/27
Inverse Singular Value Problem  Unsolvability  Zero Singular Value  
Noda iterations for generalized eigenproblems following Perron-Frobenius theory Journal article
Numerical Algorithms, 2019,Volume: 80,Issue: 3,Page: 937–955
Authors:  Xiao Shan Chen;  Seak-Weng Vong;  Wen Li;  Hongguo Xu
Favorite  |  View/Download:11/0  |  Submit date:2019/03/22
Generalized Eigenproblem  Generalized Noda Iteration  Nonnegative Irreducible Matrix  M-matrix  Quadratic Convergence  Perron-frobenius Theory